Extremum problems with total variation distance

Charalambos D. Charalambous, Ioannis Tzortzis, Sergey Loyka, Themistoklis Charalambous

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

Abstract

The aim of this paper is to investigate extremum problems with pay-off the total variational distance metric subject to linear functional constraints both defined on the space of probability measures, as well as related problems. Utilizing concepts from signed measures, the extremum probability measures of such problems are obtained in closed form, by identifying the partition of the support set and the mass of these extremum measures on the partition. The results are derived for abstract spaces, specifically, complete separable metric spaces, while the high level ideas are also discussed for denumerable spaces endowed with the discrete topology.

Original languageEnglish
Title of host publication2013 IEEE 52nd Annual Conference on Decision and Control, CDC 2013
PublisherIEEE
Pages1204-1209
Number of pages6
ISBN (Print)9781467357173
DOIs
Publication statusPublished - 2013
MoE publication typeA4 Article in a conference publication
EventIEEE Conference on Decision and Control - Florence, Italy
Duration: 10 Dec 201313 Dec 2013
Conference number: 52

Conference

ConferenceIEEE Conference on Decision and Control
Abbreviated titleCDC
CountryItaly
CityFlorence
Period10/12/201313/12/2013

Fingerprint Dive into the research topics of 'Extremum problems with total variation distance'. Together they form a unique fingerprint.

  • Cite this

    Charalambous, C. D., Tzortzis, I., Loyka, S., & Charalambous, T. (2013). Extremum problems with total variation distance. In 2013 IEEE 52nd Annual Conference on Decision and Control, CDC 2013 (pp. 1204-1209). [6760046] IEEE. https://doi.org/10.1109/CDC.2013.6760046